# SDR SWIA202160926

- Difficulty date: July 18, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Striker
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LOWER FITTING SEAL STRIKER P/N: SH670-31412-7 AT SERVICE DOOR STGR 18R BETWEEN FS 349.00 - FS333.00    (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED LOWER FITTING SEAL STRIKER P/N SH670-31412-7 AT SERVICE DOOR STGR 18R. REF. CRJ900 SRM 51-42-06-001-001-A01 AND DWG# SH670-31950 REV. Y SHEET 8 AND 11. / COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**), PRESSURE LEAK CHECK GOOD
